# SDR LR7A9990

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION, FOUND FS 497 WEB CRACKED AT RBL 61, WL 254.4.  REPAIRED PER SRM SMP 583 53-40-04, ITEM 12 FIG 53-40-35A FASTENER SUBSTITUTION APPROVED BY EDG 88-1, REV IR, DATED 4/22/99.  DRC 0050.
